# SDR DXTA2025030602575

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9722
- Aircraft time: 7,841 hours, 3,610 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: GW41571259
- Part serial: 1088A
- Condition: Defective
- Location: Autobrake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOBRAKE FAIL AMBER CAS: EICAS ILLUMINATED AFTER TAKE OFF AND AUTOBRAKE SWITCH KICKED OUT OF "LOW" POSITION TO "OFF" AND WOULD NOT STAY IN "LOW."   "BRAKE 50% DEGRADED" EICAS ILLUMINATED SHORTLY AFTER CORRECTIVE ACTION; REPLACED BRAKE CONTROL UNIT. ALL POST MAINTENANCE CHECKS GOOD. ALL WORK DONE I/A/W GL5000 GVD AMM 32-43-01
